Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Been on Qlaira Pill for hormonal imbalance. Why did I have terrible bleed?

I have been on Qlaira Pill for just over one month .... the reason I went on the Pill was to help with hormone issues as i was having my periods every 14 days from last November. In July I had a D&C and I still got my period 14 days after that, then the period just kept going (not very heavy though), so my gyno told me to start the Qlaira. Since i have been on the Pill i have felt very depressed, tired and emotional. I also dont feel 100% well. Anyway on day 27 (this Pill only has 28 days in each pack) I got my period but the minute I started day 1 of the next Qlaira pack I got flooding bleeding and ended up going to the hospital. The bleeding only lasted just over 2 days like that. The hospital gave me progesterone tablets to take (i ended up not taking them as my period has almost stopped). Today is day 4 of the 2nd pack and I feel extremely tired, depressed and I have no energy. Is this normal. I do not like the Pill Please let me know what you think
Asked On : Wed, 26 Sep 2012
Answers:  1 Views:  363
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi..., since there is heavy bleeding by using the OCPs.., better to opt for UCDs like Copper T.., here only initially bleeding will be there after that there will not be.. if not above both you can use condoms..

Take care..
Answered: Thu, 27 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor